# SDR SWAA2022020453805

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 47,636 hours, 27,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H WING T\E CAVITY AT SAIL TAIL; AFT SEAL RETAINER CRACKED. / REMOVED AND REPLACED L/H WING T/E CAVITY @ THE SAIL TAIL; AFT SEAL RETAINER IAW BOEING DWG 115A2930 SHT 4 REV A ATAG 61697
